# SDR WRLA20100607390

- Difficulty date: June 7, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N741WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 70,060 hours, 9,121 cycles
- Engine: Pwa PW4056
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Angle
- Part number: 69B138245
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - CRACK WAS FOUND ON ANGLE (P/N 69B13824-5) OF RT WING T/E RIB INSTALLATION AT STA WBL 432.65.  FABRICATE & INSTALL NEW ANGLE PER DWG 69B13824.  NOTE:  THIS SDR IS A DUPLICATE OF SDR WRLA20100604387.
